Follow
José Vicente-Pérez
José Vicente-Pérez
Verified email at ua.es
Title
Cited by
Cited by
Year
Robust solutions to multi-objective linear programs with uncertain data
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
European Journal of Operational Research 242 (3), 730-743, 2015
882015
Robust solutions of multiobjective linear semi-infinite programs under constraint data uncertainty
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
SIAM Journal on Optimization 24 (3), 1402-1419, 2014
602014
Robust SOS-convex polynomial optimization problems: exact SDP relaxations
V Jeyakumar, G Li, J Vicente-Pérez
Optimization Letters 9 (1), 1-18, 2015
292015
On cardinality of Pareto spectra
A Seeger, J Vicente-Perez
The Electronic Journal of Linear Algebra 22, 758-766, 2011
232011
The e-support function of an e-convex set and conjugacy for e-convex functions
JE Martínez-Legaz, J Vicente-Pérez
Journal of mathematical analysis and applications 376 (2), 602-612, 2011
202011
On evenly convex functions
MML Rodrıguez, J Vicente-Pérez
J. Convex Anal 18, 721-736, 2011
202011
Guaranteeing highly robust weakly efficient solutions for uncertain multi-objective convex programs
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
European Journal of Operational Research 270 (1), 40-50, 2018
152018
A polarity theory for sets of desirable gambles
A Benavoli, A Facchini, M Zaffalon, J Vicente-Pérez
Proceedings of the Tenth International Symposium on Imprecise Probability …, 2017
142017
Infimal convolution, c-subdifferentiability, and Fenchel duality in evenly convex optimization
MD Fajardo, J Vicente-Pérez, MML Rodríguez
Top 20 (2), 375-396, 2012
142012
Dual semidefinite programs without duality gaps for a class of convex minimax programs
V Jeyakumar, J Vicente-Pérez
Journal of Optimization Theory and Applications 162 (3), 735-753, 2014
132014
Duality for closed convex functions and evenly convex functions
M Volle, JE Martinez-Legaz, J Vicente-Pérez
Journal of Optimization Theory and Applications 167 (3), 985-997, 2015
112015
Even Convexity and Optimization
MD Fajardo, MA Goberna, MML Rodrıguez, J Vicente-Pérez
Springer, 2020
82020
Even convexity, subdifferentiability, and Γ-regularization in general topological vector spaces
J Vicente-Pérez, M Volle
Journal of Mathematical Analysis and Applications 429 (2), 956-968, 2015
72015
Supply function competition in a mixed electric power market
M Escrihuela‐Villar, C Gutiérrez‐Hita, J Vicente‐Pérez
Journal of Public Economic Theory 22 (4), 1151-1175, 2020
52020
Evenly convex sets, and evenly quasiconvex functions, revisited
MA Goberna, M Rodríguez Álvarez, J Vicente-Perez
Biemdas Academic Publishers, 2020
42020
On supply function equilibria in a mixed duopoly
C Gutiérrez-Hita, J Vicente-Pérez
Economics Letters 168, 6-9, 2018
42018
Lexicographical representation of convex sets
JE Martınez-Legaz, J Vicente-Pérez
Journal of Convex Analysis 19 (2), 485-496, 2012
42012
On finite linear systems containing strict inequalities
MML Rodríguez, J Vicente-Pérez
Journal of Optimization Theory and Applications 173 (1), 131-154, 2017
22017
The radius of robust feasibility of uncertain mathematical programs: A Survey and recent developments
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
European Journal of Operational Research 296 (3), 749-763, 2022
12022
Inverse eigenvalue problems for linear complementarity systems
A Seeger, J Vicente-Pérez
Linear algebra and its applications 435 (12), 3029-3044, 2011
12011
The system can't perform the operation now. Try again later.
Articles 1–20